# SDR DALA1139510993

- Difficulty date: June 6, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 52,101 hours, 38,195 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59306101
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB REMOVABLE L/E HOLES COMMON TO LOWER SPLICE - HOLES / COUNTERSINKS WORN.  REPAIRED PER ER/A 493465-14 REV ORIG ON NRC 95.
